# SDR USAA980239

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11358
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 3870
- Part time: 15,872 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-CHECK, FOUND .3750 INCH BY .50 INCH CORRODED AREA AT BEAM AT STA 3870, BL 1127R.  BLENDED OUT CORROSION ON FLOOR BEAM TO SMOOTH CONTOUR, ALODINE NR 1200S PRIME AND TOP COAT REWORKED AREAS, SEALED TOP SURFACE BEAM WITH PR 1436G PER EA 49760.  (X)
